# SDR DALA2017010900250

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,193 hours, 31,693 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Attach Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT HAND FITTING AT AUXILIARY SPAR ATTACH TO EMPENNAGE.  REMOVED AND REPLACED LEFT HAND AUX SPAR ATTACH FITTING IAW SRM 51-30-05, 51-30-01 AND DWG 9917704, REV Y.
